# SDR VNAA2009071500003

- Difficulty date: July 11, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N712PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10168
- Aircraft time: 11,451 hours, 11,285 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Insulator
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A LEFT BLEED DUCT MESSAGE IN FLIGHT.  THE FLIGHT CONTINUED TO CLT AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, REMOVED AND REPLACED TWO (2) INSULATORS, CLEANED TWO (2) CONNECTORS AND PERFORMED CHECKS PER THE AIRCRAFT MAINTENANCE MANUAL.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
